Minocycline

warning: Creating default object from empty value in /home/cpnhelp/www/www/modules/taxonomy/taxonomy.pages.inc on line 33.
An antibiotic used to interfere with bacterial replication. Also used in Multiple Sclerosis as an immune modulator.

Two Months into Treatment Question

I was diagnosed the end of June and started mino 100mg twice per day.  I did one 3 day pulse of zithi the 3rd week and did okay, waited 3 weeks and then waited two weeks and just finished my third pulse.

I went to see the LLMD that I saw in at the end of June and he confirmed I also have Lyme (CD57 at 59).  So we prescribed flagyli one per week and then build like discuss in the Weldon Protocol.

He just called and said the liver enzymes are moderately elevated.  Said I need to stop mino for a week and get Liver enzymes retested.  Also said do not do the flagyl yet.

Doxy versus Mino?

Can anyone advise on whether I should be taking Doxycycline or Minocycline? My doctor claims Mino is better. I'm having a rough time with it... HELP!

Minocycline

Is Minocycline just as good to use as Doxycycline for CPni?

 If so, what dose?

 

recent research

recently I say this

 

In support of the antibiotic regime I have however seen these recently 

 

http://msj.sagepub.com/content/15/10/1183<

 

http://archneur.ama-assn.org/cgi/content/abstract/67/12/1442 

Who out there is functional? (Non-Ms'ers)

For the benefit of perspective......I am curious.  We get varied responses on physical reactions to pulses, ABXi, etc.; BUT,  in the big picture, how many of you ( on a day-to-day basis), are still functioning below normal.... or non-functional?   How many are unable to work, drive, take care of the home, cook, etc.?

Some of you speak of your pulses taking you down, but yet have the physical capabilities of going to the gym, carrying out day-to-day activities and working.  (Which, by the way, is fantastic)  This query is in no way meant as an offense to anyone.  

 Since I am unable to do a poll, is anyone willing to share?

 

How long on CAP:

Working:

Driving:

Physical levels of endurance: 

 

 

New to the fight

Hello. I am a 35 yr old male and have been battling asthmai symptoms for about 2 yrs. I finally gave up on my allergist except for the allergy shots. I went to see a pulmonologist and had all the stuff like PFT's, Oximetry, Blood tests, etc. and my Pulmonologist told me I did not have asthma. My blood work showed high numbers for CPNi and Mycoplasma and they told me I have had them for a while. I started out taking azithromycin 250mg. daily and have taken about 9 months all together.

OK to start with just Mino?

I'm brand new to this. Was DXi with MSi last July, reacted very badly to inteferons. In 6 months went from having a senior level research job to being unable to work because of memory loss, lack of concentration, typing different words than I meant to type and speaking different words than I meant to speak. 

 After scouring PubMed for SOMETHING, ANYTHING that might help me with my mental clarity and fatigue.  

I convinced my family physician to prescribe mino for me. Then I started looking more into Mino on places like thisisms.com and found out about this possible Cpni link.

 

Lyme and CPN - Throbbing hands, feet and veins... I'm in insane.

Here's my nightmare:

I've been diagnosed with Lyme disease and it's co-infectionsi Babesia and Bartonella.  I've been in treatment for roughly 2 months and seen great improvement in my symptoms.

My symptoms included fatigue, joint pain and inflammationi, heel pain, random shooting pains, light tingling, testicle pain, muscle twitching, chest tightness, pain and discomfort, shortness of breath, visual floaters and visual static field, peripheral loss, chronic sinus infections, hives and rashes, easy bruising...

I started with Minocycline 100mg and pulsing Zithromax 600mg every other day from each other.  I started taking Plaquenil 200mg twice daiy a few weeks ago.

minocyclin

My general practitioner started me on minocyclin.

But I do not tolerate it or I think the porphyriai kicks in after day four and I need to stop the minicyclin.

He wanted me to be on 200 mg mino for 3 months.

Does anyone have the same problem?

 

 

Antibiotics/minocycline: Any experience with shortness of breath?

Hello,

 

I’ve been reading the CPNi blog for a long time, and thank you to all who’ve posted. You are a generous and dedicated group and I’ve learned (and been heartened and encouraged) from what I’ve read here.

 

My background:

Empty Capsules Triple "000" size V-caps or Gelatin Caps can be useful.

Nausea, stomach pain and vomiting from gastric irritation while taking Doxyi, Clarithromycin or metronidazolei(Flagyl) is a topic that has come up over and over again here.  

Empty Capsules Triple "000" size V-caps or Gelatin Caps was suggested several years ago for people who had trouble tacking Flagyl.    I picked up a bag at my local natural foods store.  Some people purchase Vit-C in bulk and fill their own capsules, they are used for other herbs as well.

1 year and 9 months on CAP.

I didn't even notice how time went by. It's been 1 year and 9 months since I started CAPi. When I started, I thought I'd be on it only for a year. Then I hoped to stop at 2 years mark but now I see that I may need a bit more time b/c I still have a few unresolved symptoms.

I am guilty though for taking about 3-4 weeks break from treatment this summer. It happened sponteneously. I ran out of meds, didn't refill on time, we needed to go away for vacation, oh well, many excuses. The truth is that I am burnt out.  I put myself back on track but I can't wait when the treatment will be over. 

Minocycline experiences?

I recently visited my doctor and asked him about switching from Doxyi over to Minocycline.  He was willing to do it but was rather uncomfortable with it due to the experience several of his patients have had with it in the past.  Consequently, I'm wondering how common these experiences might be?

What he said had happened is that several of him patients began having skin discoloration.  Their skin would turn blochy/blackened.  It would be as though they had a dark patch of skin, sometimes very large patch covering their side or legs.  By dark, I'm talking the color of dark coffee, or cholocolat.

Anyway, I decided not to press on switching to Mino, yet, but it's still riding around in my cranium as something I may due at some point.

Do I add more drugs?

I saw both my endocrinologist and my CAPi prescriber this week. I have a painful heartbeat that's been bothering me mainly with some movements and deep breaths. So my endo wants me to take Advil in addition to my CAP. My CAP prescriber didn't have any suggestions in that regard but wants me to add Diflucan into the protocol for possible candida issues just b/c I've been so long on abxi.

Right now I am taking Amoxicillini 1000 mg x 2/day, Clarith 500 mg x 2/day, Minoi 100 mg x 2/day, Flagyli 500 mg x 2/day. If I add Advil and Diflucan, would it be too many drugs for my poor liver? On the other hand, I'd like to try something for that painful heartbeat.

Any thoughts? Thanks for any input.

Syndicate content